Quitting Propecia = near impotance

Dougie

New Member
Reaction score
0
In an interesting turn of events, I quit using propecia last week after growing frustrated with the oily skin and big increase in sex drive I had from taking it.

Well, 7 days later my skin is better than ever. However, while I had the urge to masterbate about 3 times a day while taking propecia - it's now been a week and I can't even if I try :freaked:

Hopefully this sorts itself out in the upcoming weeks...
 

Stingray

Senior Member
Reaction score
2
Your body will need to readjust to the new influx of testosterone being converted to DHT. Since the 5AR enzymes weren't producing DHT at their dictated rate while on finasteride...your body produced only as much testosterone as it required. Well, now that DHT is being produced from the testosterone, you have a lowered overal serum level of testosterone in your body. This can account for the lowered sex drive. Give it a couple weeks to a month to right itself before determining any long term effects.

Good luck.
 

le voleur

Member
Reaction score
0
Dougie said:
In an interesting turn of events, I quit using propecia last week after growing frustrated with the oily skin and big increase in sex drive I had from taking it.

Well, 7 days later my skin is better than ever. However, while I had the urge to masterbate about 3 times a day while taking propecia - it's now been a week and I can't even if I try :freaked:

Hopefully this sorts itself out in the upcoming weeks...

If your sex drive is lowered it means the propecia is working. Stick with it.
Forget masturbation. Fight the urge. Girls like it if you can't get erections, they should have to work for it.
 

Dougie

New Member
Reaction score
0
I used it for about 6 weeks. Hopefully things do "rebalance" - however I was suppose to adjust to the propecia and that never happened.

If it stays a problem I'm thinking of trying a low dose of dusteride or something and finding if I can find a happy medium.
 

le voleur

Member
Reaction score
0
Dougie said:
I used it for about 6 weeks. Hopefully things do "rebalance" - however I was suppose to adjust to the propecia and that never happened.

If it stays a problem I'm thinking of trying a low dose of dusteride or something and finding if I can find a happy medium.

Dutasteride will likely cause the same effect. DHT is a potent sexual hormone. That same hormone that makes you want to bust it 3 times a day is causing your hair to fall out. So unless you want to supress it only locally at the follicle level, you're going to have to just learn to relax and just live a less pervy lifestyle.
 

zak84

Established Member
Reaction score
0
my masturbation level was still at all time high at the 6 week mark, perhaps you should have continued a little longer
 

Stingray

Senior Member
Reaction score
2
Wow. You guys didn't even read his post did you?
 

Stabber

Established Member
Reaction score
2
zak84 said:
my masturbation level was still at all time high at the 6 week mark, perhaps you should have continued a little longer

:laugh:
 

zak84

Established Member
Reaction score
0
Stingray said:
Wow. You guys didn't even read his post did you?

Uh..

In an interesting turn of events, I quit using propecia last week after growing frustrated with the oily skin and big increase in sex drive I had from taking it.
 
Top